# SDR GAIA01194ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5500 · Empennage Structure
- Part: Web
- Condition: Chafed
- Location: Lower Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT TOP TRAILING EDGE OF LOWER RUDDER HAS METAL CHAFED THROUGH TOP.  ACCOMPLISHED LOWER RUDDER CLOSE OUT WEB REPAIR IAW B727 SRM 55-30-1 AND 51-30-2.  (M)
